A+ Health Ibuprofen 200 Mg Softgels, 300Count


A+ Health Ibuprofen 200 Mg Softgels, 300Count by A+ Health at Online Medicine Tips. MPN: IBU300. Hurry! Limited time offer. Offer valid only while supplies last. Compare to the active ingredient in Advil Liquid-Gels. Pain reliever/ fever reducer (NSAID). Temporarily relieves minor aches and pains/ Temporarily reduces fever. Nsaid - nonsteroidal anti-inflammatory drugCompare to the active ingredient in Advil Liquid-Gels. Pain Reliever/ Fever Reducer (NSAID). Temporarily relieves minor aches and Pains/ Temporarily reduces fever. Nsaid - nonsteroidal anti-inflammatory drug. Proudly Made in the USA.


A+ Health Ibuprofen 200 Mg Softgels, 300Count by A+ Health
4.0 out of 5 stars with 60 reviews
Condition: New
Availability: In Stock
$14.95


Quantity:  

 


Product Description & Reviews

Compare to the active ingredient in Advil Liquid-Gels. Pain reliever/ fever reducer (NSAID). Temporarily relieves minor aches and pains/ Temporarily reduces fever. Nsaid - nonsteroidal anti-inflammatory drug

Features & Highlights

  • Compare to the active ingredient in Advil Liquid-Gels
  • Pain Reliever/ Fever Reducer (NSAID)
  • Temporarily relieves minor aches and Pains/ Temporarily reduces fever
  • Nsaid - nonsteroidal anti-inflammatory drug
  • Proudly Made in the USA

Additional Information

Brand:
A+ Health
Manufacturer:
Bionpharma Inc.
Category:
Non-Aspirin
Model:
IBU300
MPN:
IBU300
Release Date:
2019-03-27
UPC:
369452260838
Part Number:
IBU300
Size:
300 Count
Publisher:
Bionpharma Inc.
Publication Date:
2019-03-27
Binding:
Health and Beauty
Item Weight:
0.6 pounds
Item Size:
2.75 x 4.84 x 2.75 inches
Package Weight:
0.61 pounds
Package Size:
2.72 x 2.6 x 5.04 inches

 


Have questions about this item (IBU300), or would like to inquire about a custom or bulk order?


If you have any questions about this product by A+ Health, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Aleve Soft Grip Arthritis Cap Caplets, Naproxen Sodium 220 mg (NSAID), Pain Reliever/Fever Reducer, #1 Orthopedic Surgeon Recommended, 270 Count
mpn: BY-277, ean: 0325866558336,
Getting relief from minor arthritis pain shouldn't be a pain. That's why there's the Aleve Soft Grip Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap covered with a cushioned material to give you better control...

GoodSense Naproxen Sodium Tablets, 220 mg, All Day Pain Reliever and Fever Reducer, Strength to Last 12 Hours, 400 Count
mpn: S001392, ean: 0301130368795,
Good Sense Naproxen Sodium Caplets, 220 mg, temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache menstrual cramps, headache, toothache, the common cold; temporarily reduces fever. Compare to the active ...

Kirkland Signature Ibuprofen IB 200 mg Tablets 1000Count
mpn: 096619621590, ean: 0096619621590,
Kirkland Signature Ibuprofen IB Tablets active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Kirkland Signature Ibuprofen IB Tablets are a nonsteroidal anti-inflammatory ...

Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg - 375 Gelcaps
mpn: C07136, ean: 0096619596751,
Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg - 375 GelcapsTemporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.. 375 count bottle. 500 mg.



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - onlinemedicinetips.com. All Rights Reserved.